MAUDE Adverse Event Report: PRO MED INSTRUMENTS GMBH DORO® SKULL CLAMP RADIOLUCENT

PRO MED INSTRUMENTS GMBH DORO® SKULL CLAMP RADIOLUCENT
Model Number 4003.001
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No evaluation possible as the device was not returned.
 
Event or Problem Description
Customer service was contacted on (b)(6) 2019 by customer.Customer stated, that the surgeon had a slippage.
 
Additional Manufacturer Narrative
This is follow-up 1: the device was received on 13th september 2019.Conducted visual and functional test / inspection.Result: pin pressure is out of specifications.Interval of the supplier maintenance was exceeded by the customer.As the device was out of specification, it generally cannot be excluded that the device has contributed to the event.From our experience we suspect, that maybe the pinning technique has been not optimal as described in the instruction manual: "adjust the skull clamp to the width of the patient's head in the manner that the two skull pins in the rocker arm are equidistant from the centerline of the head and the single skull pin at the extension assembly is in line with this centerline.".
 
Event or Problem Description
No additional information in this follow-up.

Brand Name
DORO® SKULL CLAMP RADIOLUCENT
Common Device Name
DORO® SKULL CLAMP RADIOLUCENT
Manufacturer (Section D)
PRO MED INSTRUMENTS GMBH
boetzinger str. 38
freiburg, 79111
GM  79111
MDR Report Key9021140
Report Number3003923584-2019-00024
Device Sequence Number2451605
Product Code HBL
UDI-Device Identifier04250435516232
UDI-Public(01)04250435516232
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K063494
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Remedial Action Repair
Type of Report Initial,Followup
Report Date (Section B) 09/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number4003.001
Device Catalogue Number4003.001
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/03/2019
Supplement Date Received by Manufacturer09/03/2019
Initial Report FDA Received Date09/13/2019
Supplement Report FDA Received Date10/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1